University of Pretoria Logo
English |  Afrikaans |    
  
Departement Wiskunde en Toegepaste Wiskunde
Prof R (Roumen) Anguelov

 


Tel: +2712 420-2874 / 2520
Faks +2712 420-3893
E-pos: roumen.anguelov@up.ac.za 
Kantoor: Wiskunde 1-39.2

Aanstelling: Professor en Hoof van die Departement
Akademiese kwalifikasies: MSc(Sofia), PhD(Unisa)
NRF gradering: B3
Skakel na persoonlike bladsy

Belangstellingsveld: Moderne filosofie en spiraaldinamika

Navorsingsvelde: Differensiaalvergelykings an hul numeriese analiese, dinamiese stelsels, bio-wiskunde en beeld-inskildering
 

Publikasies die afgelope 5 jaar:
Joernaalartikels: 

Anguelov R, Lubuma JM-S, Minani F Total variation diminishing nonstandard finite difference schemes for conservation laws. Mathematical and Computer Modelling, 51(2010), 160-166

Anguelov, R, Lubuma JM-S, Minani F A monotone scheme for Hamilton-Jacobi equations via the nonstandard finite difference method. Mathematical Methods in the Applied Sciences 33(2010), 41-48

Anguelov R, Popova ED  Topological structure preserving numerical simulations of dynamical models.  Journal of Computational and Applied Mathematics, 235(2010), 358-365

Anguelov R, Fabris-Rotelli I  LULU Operators and discrete pulse transform for multidimensional arrays.  IEEE Transactions on Image Processing, 19(2011), 3012-3023

Anguelov R, Lubuma JM-S, Shillor M  Topological dynamic consistency of non-standard finite difference schemes for dynamical systems.   Journal of Difference Equations and Applications, 17(12)(2011), 1769-1791
 
Anguelov R, Dumont, Y, Lubuma JM-S  Mathematical modeling of sterile insect technology for control of anopheles mosquito.  Computers and Mathematics with Applications, 64(2012), 374-389

Brettschneider H, Anguelov R, Chimimba CT, Bastos ADS  A mathematical epidemiological model of gram-negative Bartonella bacteria: does differential ectoparasite load fully explain the differences in infection prevalence of Rattus rattus and Rattus norvegicusJournal of Biological Dynamics, 6(2)(2012), 763-781

Anguelov R, Dumont Y, Lubuma JM-S, Mureithi EW  Stability analysis and dynamics preserving nonstandard finite difference schemes for a malaria model.  Mathematical Population Studies, 20(2013), 101-122

Anguelov R, Dumont Y, Lubuma JM-S, Shillor M  Dynamically consistent nonstandard finite difference schemes for epidemiological models.  Journal of Computational and Applied Mathematics, 255(2014), 161-182

Anguelov R, Van der Walt JH  Algebraic and topological structure of some spaces of set-valued maps.  Computers and Mathematics with Applications, 66(2013), 1643-1654

Dufourd C, Weldon V, Anguelov R, Dumont Y  Parameter identification in population models for insects using trap data, Biomath 2(2)(2013), Article ID 1312061, 10 pages

Anguelov R, Garba SM, Usaini S  Backward bifurication analysis of epidemic model with partial immunity.  To appear in Computers and Mathematics with Applications

Konferensieverrigtinge
   
Anguelov R, Brettschneider H, Bastos ADS  A case of multi-vector and multi-host epidemiology model: Bartonella infection.  In  MD Todorov and CI Christov (Eds.), Proceedings of the 2nd International on Application of Mathematics in Technical and Natural Sciences (AMiTaNS’10), (Sozopol, Bulgaria), American Institute of Physics Conference Proceedings (AIP) 1301, 2010, pp 175-187, ISBN: 978-0-7354-0856-2

R Anguelov, Y Dumont, J M-S Lubuma, Mathematical modeling of sterile insect technology for control of Anopheles mosquito.  In CI Christov and MDTodorov (eds), Proceedings of the 3rd International Conference on Application of Mathematics in Technical and Natural Sciences (AMiTaNS’11), (Albena, Bulgaria), American Institute of Physics - AIP Conference Proceedings 1404, (2011), pp 155-161, ISBN: 978-0-7354-0976-7

Anguelov R, Plaskitt-Rotelli I  Locally monotone approximations of real functions ob graphs.  In G Nikolov and R Uluchev (eds), Proceedings of Constructive Theory of Functions, (Sozopol, Bulgaria), Marin Drinov Academic Publishing House (2012), pp 21-29, ISBN: 978-954-322-490-6

Anguelov R, Dumont Y, Lubuma JM-S  On non-standard finite difference schemes in Biosciences.  In MD Todorov (editor), Proceedings of the 4th International Conference on Application of Mathematics in Technical and Natural Sciences (AMiTaNS’11), (St Constantine and Helena, Bulgaria), American Institute of Physics – AIP Conference Proceedings 1487, 2012, pp 212-223, ISBN: 978-0-7354-1099-2

Anguelov R, Fabris-Rotelli I  On the axiomatization of Scale-Space Theory.  In MD Todorov (editor), Proceedings of the 4th International Conference on Application of Mathematics in Technical and Natural Sciences (AMiTaNS’11), (St Constantine and Helena, Bulgaria), American Institute of Physics – AIP Conference Proceedings 1487, 2012, pp 159-167, ISBN: 978-0-7354-1099-2

Anguelov R, Agbebaku D Van der Walt JH  Hausdorff continuous solutions of conservation laws.  In MD Todorov (editor), Proceedings of the 4th International Conference on Application of Mathematics in Technical and Natural Sciences (AMiTaNS’11), (St Constantine and Helena, Bulgaria), American Institute of Physics – AIP Conference Proceedings 1487, 2012, pp 151-158, ISBN: 978-0-7354-1099-2

Anguelov R, Dumont Y, Lubuma JM-S  Mathematical Analysis of vector-borne diseases on plants.  In M Kang, Y Dumont and Y Guo (editors), 2012 IEEE 4th International Symposium on Plant Growth Modeling, Simulation, Visualization and Applications (PMA’12), (Shanghai, China), Institute of Electrical and Electronic Engineers (IEEE), Inc, 2012, pp 22-29, ISBN: 978-1-4673-0068-1